No full text
Article (Scientific journals)
Global geometric deformations of current algebras as Krichever-Novikov type algebras
Fialowski, Alice; Schlichenmaier, Martin
2005In Communications in Mathematical Physics, 260 (3), p. 579-612
Peer reviewed
 

Files


Full Text
No document available.

Send to



Details



Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2008-893
Author, co-author :
Fialowski, Alice;  Eotvos Loránd University, Budapest, Hongrie
Schlichenmaier, Martin  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Global geometric deformations of current algebras as Krichever-Novikov type algebras
Publication date :
2005
Journal title :
Communications in Mathematical Physics
ISSN :
0010-3616
Publisher :
Springer
Volume :
260
Issue :
3
Pages :
579-612
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 11 November 2013

Statistics


Number of views
45 (0 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
29
Scopus citations®
without self-citations
14
OpenCitations
 
24
WoS citations
 
26

Bibliography


Similar publications



Contact ORBilu